# SDR SWIA200820549

- Difficulty date: September 30, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 13,307 hours, 11,556 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, AFT PRESSURE BULKHEAD FORWARD FITTING CRACKED.  REPAIRED PER REO.
